MathSciNet Relay Station
MathSciNet bibliographic data
MR167618 30.49
Ahlfors, Lars V. Finitely generated Kleinian groups. Amer. J. Math. 86 1964 413–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement